Hello. My last shot of depo was sept 9th 2005. I was on it for 4 years. Last month (march) my periods returned. I had two though. (1st and 4th week)

this month I started cramping, breast were tender (still are) and I was nautious. I know it's unlikely I am ovulating so I waited for awhile and figured af would show up soon. It hasn't yet. I took two preg. Tests both neg.

Is it normal to skip after periods first return? Or could the tests be wrong? The first I didn't take in the morning and it took 10 minutes for results. I read the box and it said don't read it after 3 minutes so I retook it a week later. The second I took in the morning and it showed within 3 mins. It was again neg.

Should I wait another week and test again?
Did you find this post helpful?
|

User Profile
replied April 20th, 2006
Especially eHealthy
I don't think your preggy.That shot really messes with your body and it may take a while for it to get back on track or it could be permanant.I am on it right now and from all the info I have found about it,i am not going back to get the second round.Just in case I would maybe take one more test to be sure.Are you ttc?
|
Did you find this post helpful?

replied April 20th, 2006
Well we are activly not preventing pregnancy.. Put it that way..Lol.

We know it will take awhile for my body to readjust. I'm thinking it is normal to skip but I wasn't sure.
|
Did you find this post helpful?

replied April 21st, 2006
Experienced User
I did a year of depo immediately followed by several years on the pill. When I came off of them, I had two cycles and then nothing. I have to get meds to bring on a period and then clomid to make me ovulate. The whole process took over a year to get me back to normal. Hopefully, you will just skip a month or maybe you are just having a really long cycle. I am several months off of nuvaring now and my cycles have been 44 and 43 days long.
|
Did you find this post helpful?

User Profile
replied April 21st, 2006
Especially eHealthy
I have not heard good things about the ring either
|
Did you find this post helpful?

replied May 15th, 2012
depovera-being pregnant after period being late....
i had bein on the depo for 4yrs ive bein off it for 10mnths now had 4 periods since my last shot 1-2 long and heavy and the 3-4 normal lasting 5-7days periods arriving every 28-30days. it has now bein 40days and nothing... my boobs are sore my sence of smell is off im really tied an im bloated?? wat the hell is going on please help...
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...